Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the accumulation of the zeros of a Blaschke product at a boundary point


Author: David Protas
Journal: Proc. Amer. Math. Soc. 34 (1972), 489-496
MSC: Primary 30A72
DOI: https://doi.org/10.1090/S0002-9939-1972-0294645-2
MathSciNet review: 0294645
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let B be a Blaschke product with zeros $ \{ {a_n}\} $. The series $ \sum {(1 - \vert{a_n}{\vert^2})} /\vert 1 - \bar \zeta {a_n}{\vert^\gamma }$, where $ \gamma \geqq 1$ and $ \vert\zeta \vert = 1$, has been used by P. R. Ahern, D. N. Clark, G. T. Cargo, and others in the study of the boundary behavior of B and various associated functions. In this paper the convergence of this series is shown to be equivalent to a condition on a reproducing kernel for a subspace of the Hardy space $ {H^2}$. Some related conditions and corollaries are also given.


References [Enhancements On Off] (What's this?)

  • [1] P. R. Ahern and D. N. Clark, Radial limits and invariant subspaces, Amer. J. Math. 92 (1970), 332-342. MR 41 #7117. MR 0262511 (41:7117)
  • [2] -, On functions orthogonal to invariant subspaces, Acta Math. 124 (1970), 191-204. MR 41 #8981a. MR 0264385 (41:8981a)
  • [3] P. R. Ahern and D. N. Clark, Radial Nth derivatives of Blaschke products, Math. Scand. 28 (1971), 189-201. MR 0318495 (47:7042)
  • [4] G. T. Cargo, Angular and tangential limits of Blaschke products and their successive derivatives, Canad. J. Math. 14 (1962), 334-348. MR 25 #204. MR 0136743 (25:204)
  • [5] -, The segmental variation of Blaschke products, Duke Math. J. 30 (1963), 143-149. MR 26 #2616. MR 0145081 (26:2616)
  • [6] P. Dienes, The Taylor series, Clarendon Press, Oxford, 1931.
  • [7] C. N. Linden and H. Somadasa, On tangential limits of Blaschke products, Arch. Math. (Basel) 18 (1967), 416-424. MR 38 #2306. MR 0233985 (38:2306)
  • [8] D. Protas, Tangential limits of functions orthogonal to invariant subspaces, Trans. Amer. Math. Soc. (to appear). MR 0293100 (45:2179)
  • [9] W. Rudin, Real and complex analysis, McGraw-Hill, New York, 1966. MR 35 #1420. MR 0210528 (35:1420)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A72

Retrieve articles in all journals with MSC: 30A72


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0294645-2
Keywords: Blaschke product, Hardy space, inner function, invariant subspace, reproducing kernel
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society